# SDR FDEA202302080348

- Difficulty date: February 8, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 73,052 hours, 25,962 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Firewall
- Part number: A53989334008
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K, K

## Discrepancy

APU BULKHEAD FIRE WALL FOUND 4EA RIVETS LOOSEN.   REPAIRED THE DAMAGE AREA WITH DOUBLER AND FILLER I.A.W EA NO:6-5310-T0372952 P1 , SEQ   NO:000818 , TITLE:FUSELAGE-MAINFRAME-FR95 FIREWALL WEB ELONGATED FASTENER HOLES   AND DOUBLER REPAIR.
